# SDR AALA950864

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060719102
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEAT ROWS 12 AND 16 INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BETWEEN PASSENGER SEAT ROWS 12 AND 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
